# SDR IPXA2017051617165

- Difficulty date: May 15, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 54,132 hours, 17,736 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31212
- Condition: Cracked
- Location: Bs 1725
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11, CRACK ON RT FUSELAGE SKIN AT BS 1725.5, STRINGER 7R.  REPAIR IAW EO B767-5330-24301-D, APPX C, AND SRM 53-80-01-2R-5, REPAIR 5, DETAIL III, REV 68.
